# SDR USAA2012021300032

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,000 hours, 19,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DURING LURBICATION OF L-2 DOOR EMERGENCY ESCAPE SLIDE OPERATING CONTROL CABLE CRACKED AT MID AREA. "FLEX CABLE".  REMOVED & REPLACED OPERATING CONTROL CABLE ON L-2 DOOR.  PERFORMED RIGGING & OPS CHECK TEST IAW A320 AMM 52-13-22.
